# SDR CALA2015040600254

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 80,379 hours, 8,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: G2773320
- Part serial: 0431
- Condition: Depleted
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE DEPLOYED.  PERFORMED SLIDE RESTORATION IAW AMM 25-66-00-810-801.  INSTALLED 3R SLIDE IAW AMM 25-65-01-400-801 & FORM 46-0035.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1709614, SN OFF 00431 SLIDE, B777-200 OFF 25-2560-9-0008 0431 ON 25-2560-9-0008 0021.
